# SDR ERAA087095

- Difficulty date: May 19, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N292EH
- Make and model: Bolkms BO105S
- Aircraft serial: 562
- Aircraft time: 8,585 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252466715
- Part serial: BR34917
- Condition: Surges
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SURGES AND OSCILLATES AT HIGH POWER.  OIL CONTAMINATION INTERNALLY.  REPAIRED AND TESTED IAW HONEY WELL OHM FORM 15-1095A
